The dizziness may be due to a number of factors including your blood pressure or possibly a side effect of indapamide. The cause of the dizziness may need to be assessed by your GP.
According to manufacturer’s literature, dizziness is listed as a common adverse effect of indapamide; likely to affect at least 5% of patients who take it.
Additionally, the manufacturer advises to allow a 4 week initiation phase of indapamide in order to gain the most from your medication. If it has been longer than 4 weeks since you have been initiated on indapamide, you would be likely to be on the maintenance phase where they increase the dose to 2.5mg daily. If you feel as though your blood pressure isn’t particularly stable, I recommend you report this to your GP for an assessment. Additionally, you may benefit from taking your blood pressure monitor to the practice nurse to ensure it is correctly calibrated and recording accurately.
With regards to your raised LDL, you do not say how high the level is but the GP will need to review your medication based on the LDL, HDL, Triglycerides and overall serum Cholesterol. Maintaining a well balanced, low fat diet and taking regular exercise will help in the reduction of LDL levels.
Answered by Health at Hand nurses.
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.